It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all,

I have been having these wierd sensations on my right side of my face. Its like my lips and part of my cheek feel sort of "fat" like they are going numb. I constantly touch the are with my toungue and hands, and still have feeling in them. It feels like when I have had too many drinks and you get the numbing feeling.
They never are tingly and I can always feel me touching and pinching them, but still its a wierd sensation. I have spoken to my mother and no one in my family has ever had a stroke or stroke issues even my 92 year old grandmother.
Do you think I should be concerned? or does it sound like what some of you all speak of out there who also have anxiety. I did do almost 5 miles on the treadmill today in 50 min and my bp is low. Should I worry?

Thanks for all your help,
Lyl
I was seen by a doctor about a week ago for it and for other symptoms of a virus. I had loose stools, low grade fevers, fatigue and congestion. I told him that I was having wierd feelings of numbness in my face, but never did they go completely numb. I was given Zpak which I finished last week. Still have some congestion and fatigue and the numbness. It isn't a contant feeling and my face never goes completely numb. This morning I feel pretty good. Washed the car and are on my way to the pool to lay out and do some laps. No numbness wierd feeling so hopefully it will stay that way...

thanks,
lyl
Hi,

I have a numb feeling & tingling in parts of my face & my toes. I was put through a battery of neuro/blood tests.....all found nothing. Diagnosis.....could be either perimenopause (I'm 51, estrogen dominant) or anxiety....most likely...both. I don't hyperventilate, so not sure what exactly causes this. Drs. can't explain other than to say it happens. One neuro dr. wants me to think about taking Cymbalt or Lexapro........:dizzy:
Well it is good to hear that I am not alone. I haven't had them for the last couple of days, but I am also back on my exercise track again. It may have surfaced because I hadn't been doing some good exercise daily which was keeping the panic/stress away.
Its such an odd sensation. Don't even get that tingly sensation or completely numb feeling. Just sort of in the middle and it is so annoying and scary to the point I take another 81mg aspirin or get on the treadmill to fix the problem.

Lyl





All times are GMT -7. The time now is 12:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!